Items where Subject is "230000 Mathematical Sciences > 230100 Mathematics > 230113 Dynamical Systems"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors Name | Item Type
Jump to: G | H | M | R | S
Number of items at this level: 21.

G

Georgiev, Dian J. and Roberts, A. J. and Strunin, Dmitry V. (2009) Modeling turbulent flow from dam break using slow manifolds. ANZIAM Journal (Australian & New Zealand Industrial and Applied Mathematics Journal), 50. C1033-C1051. ISSN 1446-1811

Georgiev, Dian J. and Roberts, A. J. and Strunin, Dmitry V. (2007) Nonlinear dynamics on centre manifolds describing turbulent floods: k-\omega model. Discrete and Continuous Dynamical Systems Series A, 2007 (Specia). pp. 419-428. ISSN 1078-0947

Georgiev, Dian J. and Roberts, A. J. and Strunin, Dmitry V. (2006) The dynamics of the vertical structure of turbulence in flood flows. ANZIAM Journal (Australian & New Zealand Industrial and Applied Mathematics Journal), 48 (CTAC-2). C573-C590. ISSN 1446-8735

H

Henry, B. I. and Langlands, Trevor and Straka, P. (2010) An introduction to fractional diffusion. In: Proceedings of the 22nd Canberra International Physics Summer School, 8-19 Dec 2008, Canberra, Australia.

M

MacKenzie, T. and Roberts, A. J. (2006) Accurately model the Kuramoto-Sivashinsky dynamics with holistic discretisation. SIAM Journal on Applied Dynamical Systems, 5 (3). pp. 365-402.

Mei, Z. and Roberts, A. J. and Li, Zhenquan (2002) Modelling the dynamics of turbulent floods. SIAM Journal on Applied Mathematics, 63 (2). pp. 423-458. ISSN 0036-1399

Melnik, R. V. N. and Roberts, A. J. and Thomas, K. A. (2001) Coupled thermomechanical dynamics of phase transitions in shape memory alloys and related hysteresis phenomena. Mechanics Research Communications, 28 (6). pp. 637-651. ISSN 0093-6413

R

Roberts, A. J. (2003) A holistic finite difference approach models linear dynamics consistently. Mathematics of Computation, 72 (241). pp. 247-262. ISSN 0025-5718

Roberts, A. J. (2006) Computer algebra derives discretisations of the stochastically forced Burgers' partial differential equation. Technical Report. University of Southern Queensland, Faculty of Sciences, Department of Maths and Computing, Toowoomba, Australia. (Unpublished)

Roberts, A. J. (2008) Computer algebra derives discretisations via self-adjoint multiscale modelling. Unpublished. (Unpublished)

Roberts, A. J. (2007) Computer algebra derives normal forms of stochastic differential equations. Technical Report. University of Southern Queensland, Faculty of Sciences, Department of Maths and Computing, Toowoomba, Australia. (Unpublished)

Roberts, A. J. (2008) Computer algebra describes flow of turbulent floods via the Smagorinski large eddy closure. Technical Report. University of Southern Queensland, Toowoomba, Australia. (Unpublished)

Roberts, A. J. (2007) Computer algebra models dynamics on a multigrid across multiple length and time scales. Technical Report. UNSPECIFIED. (Unpublished)

Roberts, A. J. (2007) Computer algebra models the inertial dynamics of a thin film flow of power law fluids and other non-Newtonian fluids. Technical Report. University of Southern Queensland. (Unpublished)

Roberts, A. J. (2005) Computer algebra resolves a multitude of microscale interactions to model stochastic partial differential equations. Technical Report. University of Southern Queensland, Faculty of Sciences, Department of Maths and Computing, Toowoomba, Australia. (Unpublished)

Roberts, A. J. (2008) Normal form transforms separate slow and fast modes in stochastic dynamical systems. Physica A: Statistical Mechanics and Its Applications, 387 (1). pp. 12-38. ISSN 0378-4371

Roberts, A. J. (2006) Resolving the multitude of microscale interactions accurately models stochastic partial differential equations. LMS Journal of Computation and Mathematics, 9. pp. 193-221.

Roberts, A. J. (2008) The inertial dynamics of thin film flow of non-Newtonian fluids. Physics Letters Section A: General, Atomic and Solid State Physics, 372 (10). pp. 1607-1611. ISSN 0375-9601

Roberts, A. J. and Kevrekidis, I. G. (2007) General tooth boundary conditions for equation free modeling. SIAM Journal on Scientific Computing, 29 (4). pp. 1495-1510. ISSN 1064-8275

S

Strunin, D. V. (2008) Dynamical system approach and attracting manifolds in K-epsilon model of turbulent jet. Bulletin of the Belgian Mathematical Society: Simon Stevin, 15 (5). pp. 935-946. ISSN 1370-1444

Strunin, D. V. (2009) Phase equation with nonlinear excitation for nonlocally coupled oscillators. Physica D: Nonlinear Phenomena, 238 (18). pp. 1909-1916. ISSN 0167-2789

This list was generated on Mon Jul 28 23:34:42 2014 EST.